# SDR QXEA0000064

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DAMAGED LIGHTNING HOLE IN FORWARD PRESSURE BULKHEAD, HORIZONTAL BEAM VI AT CENTERLINE.  METAL IS TORN APPROXIMATELY .070.  REPAIRED IAW FOKKER SRM 53-02-01.
